# SDR C2XA01IA381

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: D22924010
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV FLIGHT 3340 - CREW REPORTED THAT THERE WAS NOT ANY GEAR INDICATION FOR SYSTEM 2. THE AIRCRAFT LANDED AT SHV WITHOUT INCIDENT WHERE MAINTENANCE CLEANED THE LEFT MLG DOWNLOCK CANNON PLUG AND PERFORMED AN OPERATIONAL CHECK OF THE GEAR INDICATION SYSTEM. THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND WAS APPROVED FOR RETURN TO SERVICE.
